# SDR IXXA20171109339

- Difficulty date: October 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 144N25312
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW BS 1180, RBL 25 AFT BULKHEAD FLAP ASSEMBLY ATTACH FITTING HAS CORROSION AROUND FASTENER.  THE FITTING ASSEMBLY WAS REPLACED IAW TIN-RE-1705379.
